| Model Number |
1012451-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, mildly tortuous unspecified lesion that is 90% stenosed.The lesion was pre-dilated with a 2.5x13mm non-abbott balloon and a 2.50x38mm xience skypoint stent was deployed.The 3.5x15mm nc trek balloon dilatation catheter (bdc) was advanced; however, ruptured at 8 atmospheres during the first inflation.Resistance with anatomy was noted during advancement of the bdc.A non-abbott balloon was used to complete the procedure.There were no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.